# SDR PG92002F00001

- Difficulty date: June 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N2072M
- Make and model: Bell 206L-1
- Aircraft serial: 45720
- Engine: Allsn 250B*
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062003
- Part serial: RH1088
- Condition: Leaking
- Location: Main Rotor
- Part time: 18,887 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO EXCESSIVE LEAKS.  REPLACED SERVO,  PROBLEM CURED.
